# SDR DALA14034095806

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR SLIDER FAILED CHECK, ENGAGMENT.  R & R GIRT BAR ASSY, PN 140N2762-23 ON L-1 DOOR IAW AMM 25-66-10-402-022.  PERFORMED GIRT BAR MECHANISM  SYS TEST IAW AMM.
